MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 0; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 0; CEMENTLESS STEM
Catalog Number 01.18.400
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 april 2021: lot 1811092: (b)(4) items manufactured and released on 2-apr-2019.Expiration date: 2024-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional item involved in the event: ball heads: cocr 01.25.021 cocr ball head 12/14 ø 32 size s -3.5 (k072857) lot.1905318 batch review performed on 30 april 2021: lot 1905318: (b)(4) items manufactured and released on 20-nov-2019.Expiration date: 2024-11-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
11 months after the primary surgery the patient had a 1.5cm too long leg, therefore the surgeon decided to remove the stem and to put a new one, trying to shorten the leg.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 0
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11848921
Report Number3005180920-2021-00399
Device Sequence Number3237371
Product Code LZO
UDI-Device Identifier07630040719995
UDI-Public07630040719995
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2024
Device Catalogue Number01.18.400
Device Lot Number1811092
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;